close

This is What Happens When Wizards Drink too Many Potions

The CorridorDigital boys have created a very funny video about Wizards and potions.  Let’s just say that in their world, drinking too many potions produces the same results in Wizards, as drinking too much booze does in drunks.  The result is a CGI spectacle of rainbow colored potion vomit and mysterious black holes.  Give it a look see after the break.  You’ve been wishing you could vomit up tar and fire…

Potion Overdose

[#ff entbuddha] “Making you a better geek, one post at a time!”

[ratings]

Tags : Corridor DigitalVFXVomitWizards
Matt Heywood

The author Matt Heywood

Matt Heywood is the founder and EIC of EntertainmentBuddha.com where he strives to make you a better geek, one post at a time! When he’s not scouring the Internet for interesting nuggets of awesomeness he can be found in his secret lair enjoying the latest and greatest video games, taking pictures of toys, or talking Star Wars on EB’s Star Wars Time podcast show.